Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/25238

Title: A new proof of the Alexander-Hirschowitz interpolation theorem
Authors: Postinghel, Elisa
Keywords: Degenerations
Polynomial interpolation
Linear systems
Double points
Issue Date: 2012
Publisher: © Springer
Citation: POSTINGHEL, E., 2012. A new proof of the Alexander-Hirschowitz interpolation theorem. Annali di Matematica Pura ed Applicata, 191(1), pp. 77-94.
Abstract: The classical polynomial interpolation problem in several variables can be generalized to the case of points with greater multiplicities. What is known so far is essentially concentrated in the Alexander-Hirschowitz Theorem which says that a general collection of double points in P r gives independent conditions on the linear system L of the hypersurfaces of degree d, with a well known list of exceptions. We present a new proof of this theorem which consists in performing degenerations of P r and analyzing how L degenerates. © 2010 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag.
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s10231-010-0175-9
Version: Accepted for publication
DOI: 10.1007/s10231-010-0175-9
URI: https://dspace.lboro.ac.uk/2134/25238
Publisher Link: http://dx.doi.org/10.1007/s10231-010-0175-9
ISSN: 0373-3114
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
AlexanderHirschowitz.pdfAccepted version326.84 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.